Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

FALSIGO injection, plasmodium falsiparum malaria, tab mefloquine 250mg, fever and chills, relapse ?

I was treated with FALSIGO injection for a severe attack of Plasmodium Falsiparum Malaria . The injections were given twice daily from 25th January, 2012 afternoon to 29th January, 2012 morning. And Tab. Mefloquine 250mg was administered twice daily for 3 days from 28-01-2012 to 30-01-2012. The diagnosis was delayed though the fever and chills started on 20th January. What are the chances of relapse?
Asked On : Thu, 23 Feb 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The relapse rate depends upon severity of infection if the infection is showing 5% in thin film means very severe infection and high chances of relapse. Any sign of loosing sensorium (feeling of drowsiness) suggestion is to get admitted as likely chances of cerebral malaria.
Answered: Sat, 25 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor